# SDR CA001004012

- Difficulty date: August 18, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Airbus A330-243
- Aircraft time: 3,214 hours
- Engine: Rroyce RB211*
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fmu
- Part number: FMU701MK4
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 6 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) DURING NR 1 ENGINE START ENGINE ECAM WARNING OF EGT OVERLIMIT, EGT WITHIN ALLOWED LIMITS, NEW START ATTEMPTED ENG NR 1 CTL SYST FAULT AND SLOW TO RESPOND ECAM WARNING, FLIGHT CREW ACCOMPLISHED TAIL PIPE FIRE DRILL.IAW TSM 80-00-00-810-842, START VALVE TEST C/O NO FAULTS REPORTED, TSM 73-21-72-810-899, ENGINE MANUAL START C/O ECAM WARNINGS REAPPEARED, WITH TGT AT 430 DEGREES C ENGINE MASTER SELECTED OFF AND DRY CYCLE C/O, FMU REPLACED AND NEW START ATTEMPTED ENGINE FOUND SERVICEABLE. AIRCRAFT RETURNED TO SERVICE.
